edoc

Computing quantities of interest for random domains with second order shape sensitivity analysis

Dambrine, Marc and Harbrecht, Helmut and Puig, Benedicte. (2015) Computing quantities of interest for random domains with second order shape sensitivity analysis. Mathematical modelling and numerical analysis, Vol. 49, H. 5. pp. 1285-1302.

[img]
Preview
PDF - Accepted Version
376Kb

Official URL: http://edoc.unibas.ch/dok/A6420023

Downloads: Statistics Overview

Abstract

We consider random perturbations of a given domain. The characteristic amplitude of these perturbations is assumed to be small. We are interested in quantities of interest which depend on the random domain through a boundary value problem. We derive asymptotic expansions of the first moments of the distribution of this output function. A simple and efficient method is proposed to compute the coefficients of these expansions provided that the random perturbation admits a low-rank spectral representation. By numerical experiments, we compare our expansions with Monte-Carlo simulations.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Computational Mathematics (Harbrecht)
UniBasel Contributors:Harbrecht, Helmut
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:EDP Sciences
ISSN:0764-583X
Note:The original publication is available at www.esaim-m2an.org -- Publication type according to Uni Basel Research Database: Journal article
Language:English
Identification Number:
Last Modified:31 Dec 2015 10:58
Deposited On:04 Sep 2015 14:31

Repository Staff Only: item control page